# SDR ASOA2014072510975

- Difficulty date: July 12, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 33,829 hours, 30,495 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOOR SUPPORT AT BS 349 - 364 JUST AFT OF PAX DOOR  REMOVED CORROSION IAW SRM 51-21-06-00.  BLENDED AREA IS OUT OF LIMITS IAW REO 601R-53-00-530.  REPAIRED IAW EC/TC REO 601R-53-21-2558.
